Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Spotting between periods, periods irregular, weight gain, auto immune disorder

hai i am Anitha. I am 32 years old. Past 2 years I ve been having spotting between periods. The cycle has been so irregular. But since september 2011 upuntil now I ve got my periods only thrice with very very few drops of blood . But in january 2012 the menstural flow was for 15 days. In past 6 months I ve gained around 8 pounds. . My doctor suspected it could be high fsh level. If so is there any treatment for it. I already have auto immune disorder . Iam very concerned about this. Please advice me
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2014
Hello Anitha and welcome,

Your complaints may be due to hormonal issues or related to the autoimmune disorder. Kindly inform what disorder it is for a better consultation.

High FSH levels may be seen in a condition called PCOD or POF. The best way to know this is by getting hormonal profile evaluated for FSH, LH, Estradiol, Thyroid and prolactin as well as an ultrasound to rule out ovarian cysts [ as they too cause abnormal periods]. So please get these done and discuss the results with your doctor for proper treatment.

Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor